# SDR AUS20031096

- Difficulty date: October 21, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Separated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 CYLINDER EXHAUST VALVE HEAD SEPARATED FROM VALVE STEM. VALVEGUIDE LOOSE IN HEAD.
